# SDR SWAA2024102839218

- Difficulty date: September 18, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,033 hours, 31,365 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) PASSENGER CABIN; FLOOR STRUCTURE SUPPORT HAS CRACK AT STA 540; BL 0 TO RBL 24.75 2024-589223<[01] REPLACED SUPPORT AND FASTENERS LOCATED BS540 BL0 RBL 24.75 IAW B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 AND DRAWING D143A5240-36. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1 REPLACED SUPPORT AND FASTENERS LOCATED BS540 BL0 RBL 24.75 IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 ; B737-700 51-40-02 AND DRAWING 143A5240 REV - ; SEE INDIVIDUAL SIGN OFF BELOW.;[03] TASK COMPLETED
